Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to ``Groups which do not admit ghosts''


Journal: Proc. Amer. Math. Soc. 136 (2008), 3727-3727
Published electronically: June 11, 2008
Original Article: Proc. Amer. Math. Soc. 136 (2008), 1171-1179
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09664-0
PII: S 0002-9939(08)09664-0
Published electronically: June 11, 2008
Article copyright: © Copyright 2008 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia